# SDR SWAA2025051268722

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 69,078 hours, 41,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/B LIGHTING EMERGENCY CHGR RF P18-3 B10 POPPED<[01] R+R?D R/H AFT BATTERY CHARGER (M1672) AND BATTERY PACK IAW AMM 31-51-06. EMERGENCY LIGHTS OPS CHK GOOD ALL INDICATIONS NORMAL.
